# SDR AWXA9600709

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NEEDED TO BE RECYCLED AFTER TAKEOFF TO GET IT UP AND LOCKED.  COULD FEEL VIBRATION INDICATING THAT IT WAS NOT UP AND LOCKED UNTIL RECYCLED.  FOUND LT MLG DOOR PROXIMITY SENSOR TO BE OUT ADJUSTMENT.  ADJUSTED SENSOR PER MM 32-31-73 PG 608 ITEM 5.  SWUNG LANDING GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.
